# SDR HNAA0300010

- Difficulty date: February 27, 2003
- Submitted: March 2, 2003
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 9,050 hours, 9,855 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 19178
- Condition: Defective
- Location: Lavatory
- Part time: 9,050 hours, 9,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Lav smoke detector went off shortly after departure.  Captian returned to field, no smoke was detected.  Lav smoke detector was replaced proir to this flight for same problem.  MEL lav smoke detector, generated EO to pull and collar circuit breaker.  Smoke detector replaced 1 MARCH 2003.
